Journal of Mathematical Finance

Vol.3 No.2(2013), Paper ID 31814, 7 pages

DOI:10.4236/jmf.2013.32026

 

Absolute Adviser or Stochastic Model of Trade on the “Heavy Tails” of Distributions

 

Alexey M. Avdeenko

 

The National Research Technological University, Moscow, Russia

 

Copyright © 2013 Alexey M. Avdeenko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Avdeenko, "Absolute Adviser or Stochastic Model of Trade on the “Heavy Tails” of Distributions," Journal of Mathematical Finance, Vol. 3 No. 2, 2013, pp. 268-274. doi: 10.4236/jmf.2013.32026.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.